# SDR FDEA202209282904

- Difficulty date: September 28, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Part number: AWPB72407
- Condition: Mechanic Error
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

OVERWING FUEL TANK - APROXIMATE STA 1336 TO STA 1339 X=LBL100 - DURING   CLEANUP/INSPECTION WE FOUND 3 HOLES DAMAGED.  THESE HOLES ARE NOT IN THE   CORROSION REPAIR AREA.  THEY WERE DAMAGED ON REMOVAL OF STRUCTURE FOR   ACCESSIBILIY TO CORRODED AREA REPAIRED 03 DAMAGED HOLES PER SRM 53-70-00 AND E.A.1-5730-T0371173.(WING - PLATES   AND SKINS - CENTER TANK UPPER SKIN AND OVER WING TANK AFT WEB - OVERSIZED HOLES   REPAIR). * MAJOR REPAIR *
